# SDR COMA0760352

- Difficulty date: May 1, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 31,716 hours, 29,595 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555406
- Part serial: 1216
- Condition: Faulty
- Location: Nlg
- Part time: 27,657 hours, 25,970 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9461- GEAR DISAGREE WARNING AND NOSE DOOR OPEN MESSAGE WHEN GEAR SELECTED DOWN.  REMOVED AND REPLACED NLG SELECTOR VALVE.
